# SDR 2017F00196

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: General aviation
- Aircraft: N982QS
- Make and model: Cessna 750
- Aircraft serial: 7500182
- Aircraft time: 14,605 hours, 9,036 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 14,605 hours, 9,036 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AND TAILCONE SKIN CORRODED REPAIRED IAW ENGINEERING DQ8835M1, REV A.
